# SDR 2008UALA00811

- Difficulty date: February 13, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 18,291 hours, 8,079 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT BATTERY SHOW A FAULT AFTER EMERGENCY LIGHT TEST ON CIDS PANEL.  FAULTY BATTERY.  REPLACED LT EMERGENCY EXIT LIGHT BATTERY.  OPS CHECKS ARE NORMAL.
